# SDR DHL2006763516

- Difficulty date: January 21, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630188
- Part serial: BN645
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 032203 - RT INBD T/E FORE FLAP L/E SKIN CRACKED ON LOWER SURFACE 53.5" FROM INBD END WBL 124.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER 8" X 6.375 FROM 2024-T3 .063" IAW SRM 57-50-4 FIG 1.
